Duke Mathematical Journal

Lagrangian intersections, symplectic energy, and areas of holomorphic curves

Yu. V. Chekanov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 95, Number 1 (1998), 213-226.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077229508

Digital Object Identifier
doi:10.1215/S0012-7094-98-09506-0

Mathematical Reviews number (MathSciNet)
MR1646550

Zentralblatt MATH identifier
0977.53077

Subjects
Primary: 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)
Secondary: 58D10: Spaces of imbeddings and immersions 58F05

Citation

Chekanov, Yu. V. Lagrangian intersections, symplectic energy, and areas of holomorphic curves. Duke Math. J. 95 (1998), no. 1, 213--226. doi:10.1215/S0012-7094-98-09506-0. https://projecteuclid.org/euclid.dmj/1077229508


Export citation

References

  • [1] V. I. Arnold, Sur une propriété topologique des applications globalement canoniques de la mécanique classique, C. R. Acad. Sci. Paris 261 (1965), 3719–3722.
  • [2] M. Audin, F. Lalonde, and L. Polterovich, Symplectic rigidity: Lagrangian submanifolds, Holomorphic Curves in Symplectic Geometry eds. M. Audin and J. Lafontaine, Progr. Math., vol. 117, Birkhäuser, Basel, 1994, pp. 271–321.
  • [3] Yu. V. Chekanov, Hofer's symplectic energy and Lagrangian intersections, Contact and Symplectic Geometry (Cambridge, 1994) ed. C. B. Thomas, Publ. Newton Inst., vol. 8, Cambridge Univ. Press, Cambridge, 1996, pp. 296–306.
  • [4] A. Floer, Morse theory for Lagrangian intersections, J. Differential Geom. 28 (1988), no. 3, 513–547.
  • [5] A. Floer, The unregularized gradient flow of the symplectic action, Comm. Pure Appl. Math. 41 (1988), no. 6, 775–813.
  • [6] A. Floer, Symplectic fixed points and holomorphic spheres, Comm. Math. Phys. 120 (1989), no. 4, 575–611.
  • [7] A. Floer, Witten's complex and infinite-dimensional Morse theory, J. Differential Geom. 30 (1989), no. 1, 207–221.
  • [8] M. Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985), no. 2, 307–347.
  • [9] H. Hofer, Lagrangian embeddings and critical point theory, Ann. Inst. H. Poincaré Anal. Non Linéaire 2 (1985), no. 6, 407–462.
  • [10] H. Hofer, On the topological properties of symplectic maps, Proc. Roy. Soc. Edinburgh Sect. A 115 (1990), no. 1-2, 25–38.
  • [11] F. Lalonde and D. McDuff, The geometry of symplectic energy, Ann. of Math. (2) 141 (1995), no. 2, 349–371.
  • [12] F. Laudenbach and J.-C. Sikorav, Persistance d'intersection avec la section nulle au cours d'une isotopie hamiltonienne dans un fibré cotangent, Invent. Math. 82 (1985), no. 2, 349–357.
  • [13] Y.-G. Oh, Removal of boundary singularities of pseudo-holomorphic curves with Lagrangian boundary conditions, Comm. Pure Appl. Math. 45 (1992), no. 1, 121–139.
  • [14] Y.-G. Oh, Floer cohomology, spectral sequences, and the Maslov class of Lagrangian embeddings, Internat. Math. Res. Notices (1996), no. 7, 305–346.
  • [15] L. V. Polterovich, Symplectic displacement energy for Lagrangian submanifolds, Ergodic Theory Dynam. Systems 13 (1993), no. 2, 357–367.
  • [16] D. Salamon and E. Zehnder, Morse theory for periodic solutions of Hamiltonian systems and the Maslov index, Comm. Pure Appl. Math. 45 (1992), no. 10, 1303–1360.